Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2002, Volume 72, Issue 1, Pages 38–47
DOI: https://doi.org/10.4213/mzm402
(Mi mzm402)
 

This article is cited in 4 scientific papers (total in 4 papers)

Quasistability of a Vector Trajectory Majority Optimization Problem

V. A. Emelichev, Yu. v. Stepanishina

Belarusian State University
Full-text PDF (224 kB) Citations (4)
References:
Abstract: We consider a multicriteria combinatorial problem with majority optimality principle whose particular criteria are of the form MINSUM, MINMAX, and MINMIN. We obtain a lower attainable bound for the radius of quasistability of such a problem in the case of the Chebyshev norm on the space of perturbing parameters of the vector criterion. We give sufficient conditions for the quasistability of the problem; these are also necessary in the case of linear special criteria.
Received: 29.03.2000
English version:
Mathematical Notes, 2002, Volume 72, Issue 1, Pages 34–42
DOI: https://doi.org/10.1023/A:1019860803546
Bibliographic databases:
UDC: 519.10
Language: Russian
Citation: V. A. Emelichev, Yu. v. Stepanishina, “Quasistability of a Vector Trajectory Majority Optimization Problem”, Mat. Zametki, 72:1 (2002), 38–47; Math. Notes, 72:1 (2002), 34–42
Citation in format AMSBIB
\Bibitem{EmeSte02}
\by V.~A.~Emelichev, Yu.~v.~Stepanishina
\paper Quasistability of a Vector Trajectory Majority Optimization Problem
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 38--47
\mathnet{http://mi.mathnet.ru/mzm402}
\crossref{https://doi.org/10.4213/mzm402}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1942580}
\zmath{https://zbmath.org/?q=an:1130.90407}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 34--42
\crossref{https://doi.org/10.1023/A:1019860803546}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000178299100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141851243}
Linking options:
  • https://www.mathnet.ru/eng/mzm402
  • https://doi.org/10.4213/mzm402
  • https://www.mathnet.ru/eng/mzm/v72/i1/p38
  • This publication is cited in the following 4 articles:
    1. V. A. Emelichev, K. G. Kuzmin, “Analiz chuvstvitelnosti effektivnogo resheniya vektornoi bulevoi zadachi minimizatsii proektsii lineinykh funktsii na R+R”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 12:2 (2005), 24–43  mathnet  mathscinet  zmath
    2. Ernelichev, VA, “The stability radius of an efficient solution to a vector problem of Boolean programming in the l(1) metric”, Doklady Mathematics, 71:2 (2005), 266  mathscinet  isi
    3. S. E. Bukhtoyarov, V. A. Emelichev, “On the quasistability of a vector trajectory problem with a parametric optimality principle”, Russian Math. (Iz. VUZ), 48:1 (2004), 23–27  mathnet  mathscinet  zmath
    4. V. A. Emelichev, K. G. Kuz'min, A. M. Leonovich, “On a type of stability for a vector combinatorial problem with partial criteria of the form Σ-MINMAX and Σ-MINMIN”, Russian Math. (Iz. VUZ), 48:12 (2004), 15–25  mathnet  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:468
    Full-text PDF :187
    References:74
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025